# SDR DXTA200702551

- Difficulty date: October 18, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N374QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600475
- Aircraft time: 8,359 hours, 6,753 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Part number: 195183
- Part serial: 2017
- Condition: Defective
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT AND FO'S BRAKES ARE SPONGY. PEDALS REQUIRES MORE THAN USUAL PRESSURE TO ACHIEVE BRAKING ACTION.  REMOVED DEFECTIVE RT BRAKE SHUTTLE VALVE ,  INSTALLED SHUTTLE VALVE IAW CMM 32-46-43.  OPERATIONAL AND LEAK CHECKS GOOD.
